A Note on the Homology of Local Rings.

T.H. Gulliksen

Mathematica Scandinavica (1967)

  • Volume: 21, page 296-300
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gulliksen, T.H.. "A Note on the Homology of Local Rings.." Mathematica Scandinavica 21 (1967): 296-300. <http://eudml.org/doc/166024>.

author = {Gulliksen, T.H.},
journal = {Mathematica Scandinavica},
keywords = {commutative algebra},
pages = {296-300},
title = {A Note on the Homology of Local Rings.},
url = {http://eudml.org/doc/166024},
volume = {21},
year = {1967},

AU - Gulliksen, T.H.
TI - A Note on the Homology of Local Rings.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 296
EP - 300
KW - commutative algebra
UR - http://eudml.org/doc/166024
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.